# SDR DALA2025110408050

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 76,857 hours, 25,305 cycles
- System (JASC): 5270 · Door Warning System
- Part: Panel
- Part number: 233N320280
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK KORRY SWITCH ENTRY DOOR HALF INOPERATIVE.   R & R THE ANNUNCIATOR PANEL IAW AMM 31-12. ALL INDICATIONS OPS NML. (7942016)
